# SDR ASOA201803215087

- Difficulty date: March 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,101 hours, 22,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Part time: 31,101 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CIRCUMFENETIAL JOINT IS CORRODED BETWEEN STRINGER 26L AND 26R.   BLENDED THE CORROSION IAW REO 670-53-21-1502,  REV -, AND ECTC REO 670-53-21-1502.
